# SDR COEA2018072224807

- Difficulty date: July 22, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201210
- Part serial: NA
- Condition: Corroded
- Location: Frames 8-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 185557 NR 100070 HEAVY CHECK COE/MAJOR REPAIR: NOSE FUSELAGE L/H AFT/LOWER SKIN PANEL HAS LEVEL 2 CORROSION ON THE INTERIOR SURFACE AT THE DME2 ANTENNA LOCATION. CORRECTIVE ACTION: REPAIRED PER SRM 531129-300-802-A01.
